# SDR RAIA2019042110002

- Difficulty date: April 11, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,400 hours, 25,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H DIGITAL OF SERVICE DOOR AT FLOORBOARD 232DF HAS CORROSION AROUND SCREW HOLE .........REMOVED CORRODED SECTION FABRICATED DOUBLER INSTALLED DOUBLER ON R/N DIGITAL SILL AFT OF SERVICE DOOR
